MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-01-42
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: (b)(4), 300-01-13 - equinoxe, humeral stem primary, press fit 13mm.(b)(4), 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(4), 320-15-02 - rs glenoid plate sup aug, 10 deg.(b)(4), 320-15-05 - eq rev locking screw.(b)(4), 320-20-00 - eq reverse torque defining screw kit.(b)(4), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(4), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(4), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(4), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(4), 320-42-00 - equinoxe reverse 42mm humeral liner +0.(b)(4), 531-20-00 - shldr gps rvrs drill kit.(b)(4), 531-78-20 - shouldr gps hex pins kit.(b)(4), a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, the male patient had an initial left tsa on (b)(6) 2021.The event was a stage 1 revision of an exactech reverse shoulder.The implants were removed with an antibiotic spacer implanted.At this stage the plan is to revise to an exactech navigated shoulder once the infection is gone.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4, d10, g4, h4, h6, h11.D10: (b)(6), 320-01-42 - equinoxe reverse 42mm glenosphere.(b)(6), 300-01-13 - equinoxe, humeral stem primary, press fit 13mm.(b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6), 320-15-02 - rs glenoid plate sup aug, 10 deg.(b)(6), 320-15-05 - eq rev locking screw.(b)(6), 320-20-00 - eq reverse torque defining screw kit.(b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(6), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6), 320-42-00 - equinoxe reverse 42mm humeral liner +0.(b)(6), 531-20-00 - shldr gps rvrs drill kit.(b)(6), 531-78-20 - shouldr gps hex pins kit.(b)(6) - gps implant kit v2.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from the patient¿s underlying condition.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16419854
Report Number1038671-2023-00204
Device Sequence Number5341353
Product Code KWT
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-01-42
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer06/12/2023
04/21/2026
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date06/26/2023
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H10.; SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale